# SDR DALA2019022601316

- Difficulty date: February 22, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 RIGHT WING NR 10 SLAT T/E WEDGE INBD UPPER AND LOWER SURFACE DISBONDED. CORRECTIVE ACTION: TYPE A WEDGE. APPLIED PERMANENT REPAIR TO RT WING NR 10 SLAT T/E WEDGE AT I/B CORNER IAW SRM 57-43-02 REP. 1 FIG. 201 AND SRM, AND SB757-57-0066, TABLE 6. (0958089)
